HAS ANY ONE OUT THERE EXPERIENCED EXTREMELY LATE PERIODS WHILE BEING ON CLOMID? THIS WAS MY FIRST CYCLE ON CLOMID AND MY MENSTURAL CYCLE IS NOW GOING INTO 40 DAYS WITH STILL NOT SIGN OF MY PERIOD. TWO PREGNANCY TEST CONFIRMED THAT I AM NOT PREGNANT. DID ANYONE OUT THERE EXPERIECE THIS TYPE OF SYMPTOM WHILE TAKING CLOMID?
I have used clomid 2 cyles and my periods have been regular since then. Unfortunately my pregnancy did only last 19 weeks ending, with baby being disgnosed without hearbeat by then. No reasons found yet....
My first cycle of clomid went over 45 days and negative HPT and ob/gyn did blood work, confirmed definately not pregnant (& didnt ovulate) so he started me on a tablet to get my af. I did 3 cycles of clomid and it didnt make my body o and each time I had to have tablet to bring on af.....ARGH!!! the frustration.
Everyone is different tho. Who would think that we would be 'wanting' an af to appear lol....seems wrong.
I will be starting my 2nd dose of Clomid. I too am normally 28 days, and when my 28 day came up with no AF, I thought "good! I'm finally pregnant!" So I ordered some test over the internet hoping that when they did get here my AF wouldn't just be late and start.
Well... my AF did start, I was 2 days late. UG! How sad, and the thought of having to do clomid again... even more frustrating! I don't know if I ovulated or not... I'm not good at checking my CM or even knowing what it would look like. It has never looked like EGCM. So, I'm probably not ovulating.
With my 2nd dose of Clomid this time, I'm going to follow some advice I was given, we'll see if that works and see if I do ovulate or not.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.